# SDR COEA0804903

- Difficulty date: November 17, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 28,386 hours, 31,480 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571501200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR & LEVEL 2 CORROSION.  LT LOWER BELLY SKIN INNER SURFACE IS CORRODED BELOW RECIRCULATION DUCT SUPPORT ON FRAME 24.  S/D   ATR SRAS (STRUCTURAL REPAIR APPROVAL SHEET) WITH REPAIR INSTRUCTION DO/TS-4977/08-10961 ISSUED FOR DAMAGE REMOVAL & REPAIR.  CORROSION REMOVED BY BLENDING.  REWORKED AREA CONTOUR RESTORED WITH FILLER COMPOUND.
